Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Meniere's disease, vertigo attacks, done acupuncture. Side effects of Betasarc and Methylcobal?

Hi Dr Samuel. I suffer from Meniere s disease. It was terrible. I had vertigo attacks almost every day. After various treatments with ENT specialists, I resorted to traditional Chinese acupuncture . I do acupuncture once a week. I also take the normal medication that my doctor gave me - i.e. Betaserc and Vitamin B12 (Methycobal). I have been taking these medications together with acupuncture for nearly 5 months now. I do not experience any vertigo attacks ever since. My question to you - can I continue to take Betaserc and Methycobal for extended period of time? What are the side effects of these 2 drugs? Thank you.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Wong,
Thanks for writing in to Healthcare Magic!
It is a great respite that you got a full relief from a disease that is a real challenge to manage.
The betahistine and methylcobalamine are absolutely safe drugs and can be continued for years together without long term effects. Some of the side effecte are mentioned below, note that they are not universal.
Betahistine side effects- Skin rashes, dizziness, insomnia. Gl disturbances, CNS disturbances. Headache. containdicated in asthma and peptic ulcers.
Methylcobalamine side effects- GIT upsets, nausea, vomiting, allergy.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor